KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11163

Title: Approximations in Divisible Groups: Part II
Authors: Ezearn, Jeffrey
Obeng-Denteh, William
Keywords: Divisible groups
Cauchy sequences
Group norms
Proximity functions
Issue Date: 2015
Publisher: Physical Science International Journal
Citation: Physical Science International Journal 8(4): 1-4, 2015, Article no.PSIJ.18487, ISSN: 2348-0130
Abstract: We verify some assertions in the prequel to this paper, in which certain functions which are referred to as proximity functions were introduced in order to study Dirichlet-type approximations in normed divisible groups and similar groups that enjoy a form of divisibility, for instance p-divisible groups.
Description: This is an article published by Physical Science International Journal 8(4): 1-4, 2015, Article no.PSIJ.18487 ISSN: 2348-0130; DOI: 10.9734/PSIJ/2015/18487
URI: http://hdl.handle.net/123456789/11163
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Divisible Groups II.pdf122.77 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback